# SDR ABXA020029

- Difficulty date: May 29, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 53,164 hours, 47,963 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 591326266
- Condition: Cracked
- Location: Rt. Eng. Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE PYLON LOWER ATTACH ANGLE BULGED AND CRACKED AT STATION 996. REPAIRED IAW SRM 54-04.
